body pain

54 bravo
By 54 bravo Latest Reply 2012-01-17 08:57:30 -0600
Started 2012-01-15 16:23:54 -0600

i was told to go to the hospital when my blood sugar reaches 300+… 1/15/12 3:30pm… woke up at noon, went to bed at 6am, body in lots of pain, took 1500mg. of acetaminophen.
eye balls hurt, head spinning, feel nauseous, hands are numb, feet feel like painful needles, calves hurt,
upper back, shoulders, and neck hurt. but, that's every day…
blood sugar reading 278
blood pressure reading 145/103
heart rate/ pulse at 89
temp. 97.6 normal
no medication, other than pain killers.
i do exercise, 2 miles biking, 2 miles walking, every day i go to work.
chicago, cook county doctors, said to come in when my blood sugar reaches 300+.
last time i was in was 2 yrs. ago, when my blood sugar was 646
no insurance
no medical
no medication
i make 24-28k per yr and i don't qualify… so i'm on my own.
i'm 5'7" and 127lbs. 40yrs. old
what do i do now???

14 replies

jigsaw 2012-01-17 08:57:30 -0600 Report

Did you ask the experts at ASK THE EXPERTS on DC. Might be a good place for you to start. There is plenty of help available ! Your circumstances may be difficult, but they are far from hopeless.

Denisency213 2012-01-17 08:33:10 -0600 Report

I'm pleading with u to go to the hospital blood pressure is high numbness is a sign of stroke diabetics are more prone to cardiovascular disease. This sounds serious to me and take all that Tylenol for long periods can b toxic to the liver. GO to hospital !!!!!!

red flower lady
red flower lady 2012-01-16 02:05:26 -0600 Report

You can go to the ER and they can't refuse to treat you. If they don't help with the charges before treatment, when the bill comes you call billing and let them know you can't afford it and most likely they will wave the charges. Ask for samples of the meds they prescribe and then call the manufacturer and you will most likely qualify to get the meds free for 1 yr.

Good luck, and keep us posted.

54 bravo
54 bravo 2012-01-16 02:27:54 -0600 Report

didn't go just up my dose in pain killers… lots

red flower lady
red flower lady 2012-01-16 03:18:32 -0600 Report

Ok, but be carefull with the pain meds. Did you take insulin to bring your sugar level down to normal range? Wait, do you have diabetic meds? Our bodies react differently to high and low bg levels and the symptoms you are having can be from the high levels. Your level really isn't that high to go to the ER and fast acting insulin or insulin in general could drop it down to normal, but if you don't have the meds then your going to have more problems. Drink lots of water as that will help bring the bg level down. I suffer from extremly high blood presure, they don't know the cause, but it makes my feet, legs, eyes, and head hurt. I can only wish my BP and pulse were your numbers.

Any way, if you don't have meds let me know in my inbox and I'll help you. Accept me as a friend, oh wait, if you are needing the friend to get a badge then send me the request. And we can go from there. I may not be on here too much longer, but I'll check back tomorrow.

If you start feeling worse, don't take another pain pill go to the dr.

jayabee52 2012-01-16 04:57:00 -0600 Report

Pain REALLY is a GOOD thing. It tells you that something is wrong with one's body and needs to be checked out. Don't just pop pain meds. Get it checked out ASAP!

red flower lady
red flower lady 2012-01-16 17:42:26 -0600 Report

I agree, but since he took the painpills it was a done deal, which is why I was trying to give him some info. I think due to his lack of medical insurance he is trying, like alot of us do, to treat with what he has. I would breath a whole lot easier if he could go to the drs.

jayabee52 2012-01-16 18:36:49 -0600 Report

He's a big boy. When it gets too bad he'll go to Dr. Somtimes we guys can get a bit "bullheaded" (me too)

red flower lady
red flower lady 2012-01-16 19:29:40 -0600 Report

Sometimes? Hahaha… My husband will move heaven and earth for me if I so much as say "ouch." But try to do the same for him and out comes the stuborness, so I have to fight dirty and pull the "Please for me" card.

Caroltoo 2012-01-15 17:14:17 -0600 Report

Rewart's is a good response. Major concern is your BP, then dizziness (if not BP related), then glucose which will probably top 300 by the time you get there because of the pain.

Sounds like you are in good shape, but slendar (5'7" and 127 lbs); exercise regularly.

Talk w/social worker while there to see if she can work something out for you.

REWART2008 2012-01-15 16:34:37 -0600 Report

Go to the emergency room and tell them to bill ya. They can not refuse you it is the law. Get your but to the hospital now your bp is way too high. I will say a prayer for you my friend.

Next Discussion: eating »